WoRMS taxon details

Checked: verified by a taxonomic editorTurtoniinae Clark, 1855

244

urn:lsid:marinespecies.org:taxname:244

accepted
Subfamily
marine
Gofas, S. (2010). Turtoniinae Clark, 1855. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php?p=taxdetails&id=244 on 2017-11-21

Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2010-07-10 09:41:30Z
changed
2010-07-26 12:06:42Z
changed
2010-08-05 15:15:55Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]   

basis of record  (ofChecked: verified by a taxonomic editorTurtoniidae Clark, 1855) Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]